# SDR VNAA0203041

- Difficulty date: March 25, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 16,743 hours, 14,863 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A PROXI SYSTEM CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW CALLED DISPATCH AND STATED THE MESSAGE HAD CLEARED, FLIGHT 4072 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4072 THEN DEPARTED WITH NO FURTHER INCIDENTS.
